# SDR CA971216037

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bolt
- Condition: Overtorqued
- Location: Servo
- Part time: 9,840 hours
- Component: Ronson, 2060760623
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC SERVO PILOT BOLT FOUND TO HAVE WASHER BOTTOMED ON SHOULDER OF BOLT, SIGNIFYING OVERTORQUE OF THE BOLT.
